# SDR A6WA201240491

- Difficulty date: April 20, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 21,208 hours, 20,378 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R3300319
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPC UNIT MOUNTING BRACKET CRACKED IN RADIUS.  REPLACE BRACKET.
